# SDR AALA202402217849

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 74,290 hours, 34,422 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: ABS012140
- Condition: Loose
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR DOORS NOT CLOSED CAUTION AFTER LANDING GEAR EXTENSION. MAINTENANCE FOUND NOSE LANDING GEAR SENSOR 19GA TARGET LOOSE DUE TO A MISSING FASTENER, INSTALLED FASTENER AND SECURED TARGET PER AMM 32-32-73. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
